# SDR FDEA200911194028

- Difficulty date: November 19, 2009
- Submitted: November 23, 2009
- Operation: Air carrier
- Aircraft: N934FD
- Make and model: Boeing 757-21B
- Aircraft serial: 24331
- Aircraft time: 50,153 hours, 32,684 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 143N534436
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO STA 680, RBL 8, FLOOR SUPPORT ANGLE CORRODED.  CORROSION REMOVED IAW SRM 41-10-  02 REV. 98. FLOOR SUPPORT ANGLE RE-WORKED AREA REMAINED THICKNESS 0.060", ORIGINAL THICKNESS 0.063 AND MATERIALS REMOVED 0.003" FOUND WITHIN LIMIT IAW SRM 53-00-53 FIG 101 REV 98.  REPAIR IS CLASSIFIED AS MINOR REPAIR IAW GMM 6-2-100 CRITERIA.
